File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On calabi-yau threefolds with large nonabelian fundamental groups

TitleOn calabi-yau threefolds with large nonabelian fundamental groups
Authors
Issue Date2008
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings Of The American Mathematical Society, 2008, v. 136 n. 5, p. 1549-1551 How to Cite?
AbstractIn this short note we construct Calabi-Yau threefolds with non- abelian fundamental groups of order 64 as quotients of the small resolutions of certain complete intersections of quadrics in ℙ7 that were first considered by M. Gross and S. Popescu. © 2007 American Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/188348
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
References

 

DC FieldValueLanguage
dc.contributor.authorBorisov, Len_US
dc.contributor.authorHua, Zen_US
dc.date.accessioned2013-09-03T04:03:12Z-
dc.date.available2013-09-03T04:03:12Z-
dc.date.issued2008en_US
dc.identifier.citationProceedings Of The American Mathematical Society, 2008, v. 136 n. 5, p. 1549-1551en_US
dc.identifier.issn0002-9939en_US
dc.identifier.urihttp://hdl.handle.net/10722/188348-
dc.description.abstractIn this short note we construct Calabi-Yau threefolds with non- abelian fundamental groups of order 64 as quotients of the small resolutions of certain complete intersections of quadrics in ℙ7 that were first considered by M. Gross and S. Popescu. © 2007 American Mathematical Society.en_US
dc.languageengen_US
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_US
dc.relation.ispartofProceedings of the American Mathematical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in [Proceedings Of The American Mathematical Society] in [2008, v. 136 n. 5], published by the American Mathematical Society-
dc.titleOn calabi-yau threefolds with large nonabelian fundamental groupsen_US
dc.typeArticleen_US
dc.identifier.emailHua, Z: huazheng@hku.hken_US
dc.identifier.authorityHua, Z=rp01790en_US
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1090/S0002-9939-07-09268-4en_US
dc.identifier.scopuseid_2-s2.0-67650236761en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-67650236761&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume136en_US
dc.identifier.issue5en_US
dc.identifier.spage1549en_US
dc.identifier.epage1551en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridBorisov, L=7005880646en_US
dc.identifier.scopusauthoridHua, Z=24783234400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats